Zurück zu den Preprints des Jahres 2002


2002-38

On nonstandard tame selfinjective algebras having only periodic modules

by Jerzy Bialkowski, Thorsten Holm, Andrzej Skowronski.


Series: 2002-38, Preprints

MSC:
16G20 Representations of quivers and partially ordered sets
18E30 Derived categories, triangulated categories
16G60 Representation type (finite, tame, wild, etc.)
16G70 ~Auslander-Reiten sequences (almost split sequences) and ~Auslander-Reiten quivers
16D50 Injective modules, self-injective rings

Abstract:
We investigate derived equivalences, stable equivalences
and degenerations of tame selfinjective algebras having
no simply connected Galois coverings but the stable
Auslander-Reiten quiver consisting only of tubes.

Keywords:
tame representation type, derived equivalences, stable equivalences, degenerations,

This paper was published in:
Colloquium Math. 97 (2003), 33-47